SciELO - Scientific Electronic Library Online

 
vol.23 número2A SIMPLE PROOF OF A THEOREM ON (2n)-WEAK AMENABILITYON AUTOMATIC SURJECTIVITY OF SOME ADDITIVE TRANSFORMATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.23 n.2 Antofagasta ago. 2004

http://dx.doi.org/10.4067/S0716-09172004000200003 

 

Proyecciones
Vol. 23, No 2, pp. 97-110, August 2004.
Universidad Católica del Norte
Antofagasta - Chile

REPRESENTATION THEOREMS OF LINEAR OPERATORS ON P-ADIC FUNCTION SPACES

 

JOSE AGUAYO ¤
ELSA CHANDIA
JACQUELINE OJEDA

Universidad de Concepcion, Chile

Received January 2004. Accepted May 2004.

correspondencia a:


Abstract

Let X be a 0-dimensional Hausforff topological space, E; F nonarchimedean Banach spaces and Cb (X;E) the space of all continuous E-valued functions on X provided with two strict topologies. In this paper we show that every F ¡valued linear operator which is strictly continuous can be represented by a certain (E; F)¡valued measure defined on the ring of all clopen subsets of X.


¤This work is partially supported by Fondecyt No. 1020288

References

[1] J. Aguayo and J. Sanchez, Weakly compact operators and the strict topologies, Bulletin of the Australian Mathematical Society, Vol. 39, pp. 353-359, (1989).        [ Links ]

[2] J. Aguayo, N. De Grande-De Kimpe, S. Navarro, Strict locally convex topologies on BC(X;K); Proc. p-Adic Functional Analysis, Marcel Dekker, Inc., pp. 1-9, (1997).        [ Links ]

[3] J. Aguayo, N. De Grande-De Kimpe, S. Navarro, Strict topologies and duals in spaces of functions, Proc. p-Adic Functional Analysis, Marcel Dekker, Inc., pp. 1-10, (1999).        [ Links ]

[4] J. Diestel and J. Uhl, Vector Measures, Mathematical Surveys and Monographs, Number 15, A.M.S., (1977).        [ Links ]

[5] A. Katsaras; Strict topologies in non-archimedean Function Spaces. Internat. J. Math. & Math. Sci., Vol 1, pp. 23-33, (1984).        [ Links ]

[6] A. Katsaras, Integral Representation of Continuouson p-adic Function Spaces, Proc. p-Adic Functional Analysis, Marcel Dekker, Inc., Vol 222, pp. 161-175, (2001).        [ Links ]

[7] A.C.M. Van Rooij; Non-archimedean functional analysis Marcel Dekker, (1978).        [ Links ]

[8] R.F.Wheeler, A survey of Baire measure y strict topologies, Expo. Math., 2, pp. 97-190, (1983).        [ Links ]

Jose Aguayo
Departamento de Matematica
Facultad de Ciencias Fisicas y Matematica
Universidad de Concepcion,
Casilla 160-C,
Concepcion
Chile
e-mail : jaguayo@udec.cl

Elsa Chandia
Departamento de Matematica
Facultad de Ciencias Fisicas y Matematica
Universidad de Concepcion,
Casilla 160-C,
Concepcion
Chile
e-mail : echandia@udec.cl

and

Jacqueline Ojeda
Departamento de Matematica
Facultad de Ciencias Fisicas y Matematica
Universidad de Concepcion,
Casilla 160-C,
Concepcion
Chile
e-mail : jojeda@udec.cl

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons